# SDR IPXA2021061870750

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 28,644 hours, 19,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3FWD CARGO STA 660, RH FRAME HAS A DENT ON INNER FLANGE BETWEEN FLOOR AND SIDEWALL STANCHIONREPAIRED IAW UPS EO B757-5310-80729-A AND EA 757-5330-27-A2615, REV-
